# SDR HYIA20200904002

- Difficulty date: September 2, 2020
- Submitted: September 5, 2020
- Operation: Air carrier
- Aircraft: N401TJ
- Make and model: Cessna 402C
- Aircraft serial: 402C0109
- Aircraft time: 27,577 hours, 39,867 cycles
- Propeller: Mcauly 3AF32C87
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 991043515
- Condition: Broken
- Location: Right Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT THE RIGHT PROPELLER RAN AWAY IN FLIGHT, BUT DID NOT OVERSPEED.  MAINTENANCE INSPECTED AND FOUND THAT THE PROPELLER CONTROL CABLE HAD BROKEN.  REMOVED AND REPLACED RT PROPELLER CONTROL CABLE ASSEMBLY.  NO FURTHER DEFECTS NOTED.
